# SDR TWAA0006306

- Difficulty date: April 20, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N919TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49368
- Aircraft time: 44,003 hours, 22,485 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE RT WING FWD END OF GROUND SPOILER ACTUATOR ATTACH CASTING WAS CRACKED I/B AND O/B SIDE AT FWD END, PER BOEING DAC SB 57-180 VIEW DD CONDITION 4.  ACCOM HIGH FREQ EDDY CURRENT PER TWA NDT 51-00-01 PART 6 FOR CRACK CONTAINMENT.  STOP DRILLED AND INSTALLED DOUBLER PER SB 57-180 REV 02, AND DRAWING SR0 9570010.
